# SDR ASOA05237

- Difficulty date: March 16, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOOR SUPPORT ANGLE AT FS 621 WAS FOUND TO BE CRACKED ON THE LEFT AND RIGHT CORNERS BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR SUPPORT ANGLE AT FS 621 IAW WITH ASA EO 600-53-0105.  (M)
